Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Insulin dependent diabetic, skin tears, dementia, taking Fentanyl for arthritis. More input on careplan

I have a patient who is insulin dependent diabetic, who has sustained lots of skin tears as he is hoisted. His dementia is now getting worst. Now I have to redo his careplans and basically start from scratch as everything has changed, his nutrition, his mobility ( he is now wheelchair bound), he is also on fentanyl patches 12.5 mcg for pain due to arthritis on both knees. aside from what i have already written before, may i pls have more input that I can include in his careplan. Thanks. Lucila
Asked On : Mon, 25 Jun 2012
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Diabetologist 's  Response
Hello,

As for this diabetic management

His activities are reduced and he is bound to the wheelchair.
So may be feeding very little.
His insulin dose as to be adjusted according to the blood sugar.
Prevent the development of any bedsore.
Answered: Tue, 11 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor